# SDR IPXA2017121924645

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 55,872 hours, 18,943 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704289
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF,  DUE TO A LOUD POP.  SEVERAL OBSERVORS SAW FLAMES FROM THE LEFT ENGINE,  REJECTION WAS ABOUT 100KTG.  FOUND METAL PARTICALS IN THE TAIL PIPE.  IAW AMM 72-00-00-206-096, PARA L, 3 A THE NR 1 ENGINE WAS REMOVED AND REPLACED.
